The rank of elliptic curves
Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 770-773
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_4_a6,
author = {J. T. Tate and I. R. Shafarevich},
title = {The rank of elliptic curves},
journal = {Doklady Akademii Nauk},
pages = {770--773},
year = {1967},
volume = {175},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a6/}
}
J. T. Tate; I. R. Shafarevich. The rank of elliptic curves. Doklady Akademii Nauk, Tome 175 (1967) no. 4, pp. 770-773. http://geodesic.mathdoc.fr/item/DAN_1967_175_4_a6/